由刘过程驱动的模糊微分方程是处理模糊动态问题的重要工具,在求解由刘过程驱动的模糊微分方程时,有一些模糊微分方程并不能求出其解析解,这时往往需要研究一些可以求出模糊微分方程近似解的方法.本文利用模糊Taylor展开式,给出了一种基于模糊Taylor展开式的模糊微分方程数值解法,并证明了该数值解法的收敛性.
Fuzzy differential equation driven by Liu process is an important tool to deal with dynamic fuzzy problem. When solving fuzzy differential equation,the analytical solution for some fuzzy differential equation driven by Liu process can’t be obtained sometimes,thus it is necessary for us to discuss the numerical method in most situations.In this paper,a numerical method for solving fuzzy differential equation based on fuzzy Taylor expansion is given and its convergence is also proved.
[1] ZADEH L A.Fuzzy sets[J].Information and Control,1965,8(3):338-353.DOI:10.1016/S0019-9958(65)90241-X.
[2] ZADEH L A.Fuzzy sets as a basis for a theory of possibility[J].Fuzzy Sets and Systems,1978,1(1):3-28.DOI:10.1016/0165-0114(78)90029-5.
[3] LIU B D,LIU Y K.Expected value of fuzzy variable and fuzzy expected value models[J].IEEE Transactions on Fuzzy Systems,2002,10(4):445-450.DOI:10.1109/TFUZZ.2002.800692.
[4] LI X,LIU B D.A sufficient and necessary condition for credibility measures[J].International Journal of Uncertainty,Fuzziness and Knowledge-Based Systems,2006,14(5):527-535.DOI:10.1142/S0218488506004175.
[5] LIU B D.Uncertainty Theory[M].Springer-Verlag,Berlin,2004.
[6] LIU B D.Uncertainty Theory[M].2nd ed.Berlin,Springer-Verlag,2007.
[7] LIU B D.Fuzzy process,hybrid process and uncertain process[J].Journal of Uncertain Systems,2008,2(1):3-16.
[8] DAI W.Lipschitz continuity of Liu process.[EB/OL].(2008-08-31)[2016-08-02].http://orsc.edu.cn/ proc ess/080831.pdf.
[9] DAI W.Reflection principle of Liu process[J].[EB/OL].(2008-07-05)[2016-08-02].http://orsc.edu.cn/process/071110.pdf.
[10] QIN Z F,WEN M L.On analytic functions of complex Liu process[J].Journal of Intelligent and Fuzzy Systems,2015,28(4):1627-1633.DOI:10.3233/IFS-141448.
[11] GAO J W,GAO X.A new stock model for credibilistic option pricing[J].Journal of Uncertain Systems,2008,4(2):243-247.
[12] 尤翠莲,王根森.一类新的模糊积分的性质[J].河北大学学报(自然科学版),2011,31(4):337-340.DOI:10.3969/j.issn.1000-1565.2011.04.001. YOU C L, WANG G S.Properties of a new kind of fuzzy integral[J].Journal of Hebei University(Natural Science Edition),2011,31(4):337-340.DOI:10.3969/j.issn.1000-1565.2011.04.001.
[13] 尤翠莲,王伟卿.模糊微分的性质[J].河北大学学报(自然科学版),2015,35(2):113-116.DOI:10.3969/j.issn.1000-1565.2015.02.001. YOU C L, WANG W Q.Properties of fuzzy differential[J].Journal of Hebei University(Natural Science Edition),2015,35(2):113-116.DOI:10.3969/j.issn.1000-1565.2015.02.001.
[14] YOU C L,HUO H E,WANG W Q.Multi-dimensional Liu process,differential and integral[J].East Asian Mathematical Journal,2013,29(1):13-22.DOI:10.7858/eamj.2013.002.
[15] YOU C L,MA H Y,HUO H E.A new kind of generalized fuzzy integrals[J].Journal of Nonlinear Science and Applications,2016,3(9):1396-1402.DOI:10.22436/jnsa.009.03.63.
[16] LIU B D.Inequalities and convergence concepts of fuzzy and rough variables[J].Fuzzy Optimization and Decision Marking,2003,2(2):87-100.DOI:10.1023/A:1023491000011.
[17] LIU Y K,LIU B D.Random fuzzy programming with chance measures defined by fuzzy integrals[J].Mathematical and Computer Modelling,2002,36(4-5):509-524.DOI:10.1016/S0895-7177(02)00180-2.
[18] QIN Z F,LI X.Option pricing formula for fuzzy financial market[J].Journal of Uncertain Systems,2008,2(1):17-21.
[19] YOU C L,WANG W Q,HUO H E.Existence and uniqueness theorems for fuzzy differential equations[J].Journal of Uncertain Systems,2013,7(4):303-315.
[20] CHEN X W,QIN Z F.A new existence and uniqueness theorem for fuzzy differential equation[J].International Journal of Fuzzy Systems,2011,13(2):148-151.
[21] ZHU Y G.Stability analysis of fuzzy linear differential equations[J].Fuzzy Optimization and Decision Making,2010,9(2):169-186.DOI:10.1007/s10700-010-9080-3.
[22] ZHU Y G.A fuzzy optimal control model[J].Journal of Uncertain Systems,2009,3(4):270-279.
[23] QIN Z F,BAI M Y,RALESCU D A.A fuzzy control system with application to production planning problems[J].Information Sciences,2011,181(5):1018-1027.DOI:10.1016/j.ins.2010.10.029.
[24] HAO Y Y,YOU C L.Multi-dimensional fuzzy Euler approximation[J].Mathematica Aeterna,2017,2(7):163-176.